# SDR CA140912007

- Difficulty date: August 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Support
- Part number: 206001554001
- Condition: Cracked
- Location: Bellcrank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, MAINTENANCE FOUND A CRACK ON THE CYCLIC LATERAL BELL CRANK SUPPORT.   THE PART TSN IS UNKNOWN, HOWEVER THE ACFT TT IS 9012.2 HRS.
